Artigo

Título:
Moment-Based Estimation of Nonlinear Regression Models with Boundary Outcomes and Endogeneity, with Applications to Nonnegative and Fractional Responses
Autores:
Esmeralda Ramalho (U Évora)
Joaquim Ramalho (U Évora)
Revista:
Econometric Reviews
Ano:
2017
Volume:
36
Número:
1-5
Páginas:
397-420
Códigos JEL:
C51 - Model Construction and Estimation
D21 - Firm Behavior
G32 - Financing Policy; Financial Risk and Risk Management; Capital and Ownership Structure
L25 - Firm Performance: Size, Diversification and Scope, Age, Profit, and Sales
Voltar